# SDR CALA2009081400455

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 63,755 hours, 14,369 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 0503
- Condition: Malfunctioned
- Location: Cabin
- Part time: 5,835 hours, 1,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 4.5 HOURS INTO FLIGHT FUMES IN AFT GALLEY COMING FROM AIR VENTS (OVEN OPENED AND NOT SMELLING) PER A/C SMOKE/FUME CHECK LIST BOTH RECIRC FANS TURNED OFF, FUMES STOPPED.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN PER AMM 21-25-01, ALSO REMOVED AND REPLACED RECIRC FAN FILTER PER AMM 21-25-02.  OPS TESTED GOOD PER AMM 21-25-00.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1359577,  S/N OFF 00503 FAN, AIR, CABIN  OFF 53-2125-9-0001 0503 ON 53-2125-9-0001 0433.
